# SDR SWAA2014122235187

- Difficulty date: December 17, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 33,967 hours, 19,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER EMER EXIT LIGHT LENS LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
